# SDR 2025FA0000217

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: General aviation
- Aircraft: N796T
- Engine: Lyc IO360L2A
- Engine time: 2,355 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF THE ENGINE LOST POWER MOMENTARILY AND PILOT WAS ABLE TO ABORT TAKE-OFF AND LAND WITHOUT INJURIES.  POWER RESTORED ITS SELF AND TROUBLESHOOTING COULD NOT DUPLICATE THE LOSS OF POWER.
